# SDR CALA2025101610161

- Difficulty date: October 10, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N24976
- Make and model: Boeing 787-9
- Aircraft serial: 66135
- Aircraft time: 27,562 hours, 2,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD100260201
- Part serial: AD24071260
- Condition: Faulted
- Location: Zone 200
- Part time: 5,124 hours, 491 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MMSG {33-11412} *CLASS 12-DOOR 2 LH FWD GI BIN RMT WELS CON TROL UNT BATTERY POWER IS FAILED* INTERMITTENTLY. CONSULT FIM DM C-B787-A-33-50-F1-79A-421A-A TO EVALUATE THE MAINTENANCE MESSAGE. NOTE: WCU-GI LIGHT-BIN_ZONE 1 AFT (M3351072) (CLASS12) APPEARS TO BE LOCATED ABOVE SEAT 8D, AS DEPICTED IN 787-9 NEW DELIVERY EMERGENCY ESCAPE PATH LIGHTING SYSTEM-CONFIGURATION DRAWING 2500 DD15996_B-SHEET 3. PART INCLUDED AS PRECAUTIONAL.  R & R WBU #12 IAW AMM 33-51-07. R & R WBCU #12 REF AMM 33-51-07. INSTALLED 33 ELS SOFTWARE DB/OPS. NETWORK FULLY FORMED WITH NEW SERIAL NUMBERS. PERFORMED GROUND TEST 33 EMERGENCY LIGHTING SYSTEM TEST REF AMM 33-51-00, TEST PASSED. NO FAULTS. OPS TEST NORMAL
